# SDR DALA2016102107413

- Difficulty date: October 20, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANELS NR 148A,148B, 148C, 148D, 160 A, 160B, 160C, 160B, 160E, 200B, 200C, 200D, 200E AT W1 AREA.  FLOOR PANELS NR 148A,148B, 148C, 148D, 160A, 160B, 160C, 160D, 160E, 200B, 200C, 200D AND 200E WERE FABRICATED PER AMM 53-20-01-201.
